Citation: TheLight. "Easiest Way to Beat Addiction Hands Down: An Experience with Ibogaine & Fentanyl (exp102684)". Erowid.org. May 18, 2018. erowid.org/exp/102684
I am writing this 48 hours after ingesting ibogaine. Keeping my fingers that I'll be opiate free two weeks + from now, but only time will tell.
I was on the couch in my room with my girlfriend watching over me. South Park Studios played during the duration of the trip, and the entire day after.
First, I'll tell you about my habit. I use a 1oz glass nasal spray bottle and put 18mg of Fentanyl Hcl (powder from a legitimate source, but not pharmeceutical) into 25mL of water. I would spray about half a bottle a day, and towards the end of my habit, it was like 1.5 bottles per day. My girlfriend was addicted too, but she's doing much better now. She was already ahead of me, but she was afraid to trip, so she decided to ween herself down. She's about down to 1/4th of a bottle a day, if that. Just for reference, about half a bottle is about 120 sprays. This has developed over ~1.8 years of abuse of various opiates.
I figured fentanyl has a half life of about 1 hour, so I decided that I could use up to the time of ingestion, just wait an hour after my last spray. Though I probably should have waited longer.
I was fortunate to find a way to get 3g of ibogaine for $600, much cheaper than most ibogaine treatments, and I learned how to do it through research, so no need for multi-thousands for this like other ibogaine treatments, I just didn't have a facility to go to, I was able to do it in the comfort of my own room, so it was nice to not have to go anywhere really.
Now, comes my treatment.
T:0 - 200mg - Felt light and fuzzy, immediately, withdrawal was erased from my senses, there already was no withdrawal even with this dose. Peripheral tracers started at the end of this period.
T:+1hr 400mg - my first real dose, for the first part of the hour, it was just as light as the first part, but about T+1:40-T+2:00 the trip started to really take on some intensity.
T+2hr 300mg - I'm at a total of 900mg in. My guide told me to do 1300mg, but I decided at 900mg was about all I could take.
My guide told me to do 1300mg, but I decided at 900mg was about all I could take.
I really didn't want my girlfriend to have to deal with my vomit because she has kind of a vomit phobia, so I decided 900mg was a good final dose. I then laid back, and let the trip take me.
Unlike what most people say, I really got no visuals, other than the peripheral tracers. Everything in my peripheral vision had tracers, but if I focused on it, there were no longer tracers. From T+2hr until about T+5-7h, hard for me to tell, time didn't feel the same as usual, I had an extreme trip that had me writhing on the couch, but not visual at all. Opening my eyes to the lit room was too much for me, so I kept my sleeping mask on for 99% of the trip, for this portion.
It's hard to explain what I went through, it's similar to what I've heard, but I had no major introspections. All of the visuals were just intense tracers off of everything reflecting light. Through the entire trip, regardless of how bad I felt, I was just happy to not be running from withdrawal. I took 2 sprays during the trip, but they didn't do anything really, so I'd avoid things like this, and I'm not an IV user, so 2 sprays really is minimal, especially for 6-7 hours, when that's normally 30-40+ sprays within that time for me.
After about T:7:00 I fell asleep and woke up t:11:00 to all lights off and my girlfriend in bed. I was completely out of the trip and I felt no cold shivery withdrawals, but one thing did remain. I am extremely restless, and have taken a few sprays over the past few days in order to cope with those feelings, as well as weed and klonopin (always tried these first).
Now it's been 48 hours, and I feel no real physical withdrawal, except I have some extreme restlessness and high heart rate.
I feel no real physical withdrawal, except I have some extreme restlessness and high heart rate.
Though this is often a documented side effect of ibogaine after effects, so I don't know if it's withdrawal which leads to a pounding heart rate. This is probably due to weed and my daily dose of 15mg of Adderall XR. but I feel like I can't sit still. I have due dates that are extremely important for my college career, so I really need to calm down and get to work, though I can hardly sit down and do something stressful.
Other than the restlessness and high heart rate, I have no withdrawal symptoms, though I have remained taking about 1/5th of my daily dose still, this is probably due to a combination of factor, including the ease of getting a dose, and also just the fact that I was supposed to do 1300mg, but only did 900mg. I'm trying my best to resist the urges as long as possible.
COPYRIGHTS: All reports are copyright Erowid and you agree not to download or analyze the report data without contacting Erowid Center and receiving permission first.
Experience Reports are the writings and opinions of the individual authors who submit them.
Some of the activities described are dangerous and/or illegal and none are recommended by Erowid Center.